MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A

Medline Industries, LP Medline; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Catalog Number MDS4001PLUS
Medical Device Problem Code Device Provides Uninformative Message (4082)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is producing an error message.
 
Additional Manufacturer Narrative
It was reported that the device is producing an error message.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT & LG A
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093--275
MDR Report Key50716535
Report Number1417592-2026-09802
Device Sequence Number13411433
Product Code DXN
UDI-Device Identifier00888277362089
UDI-Public00888277362089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001PLUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown